# SDR SWAA2016092108002

- Difficulty date: September 20, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 78,575 hours, 66,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPAIRED LIGHT IAW MM.
